# SDR 07FDEA03795

- Difficulty date: August 25, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52374235204
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON FWD CARGO DOOR SKIN, FR 25-25A BETWEEN BEAM 3 AND BEAM 4.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  THE REPAIR WAS EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR.  A NEW REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH FEDEX ENGINEERING   AUTHORIZATION 6-5230-113174.
